# SDR IXXA130311ILN002S

- Difficulty date: February 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR LINER HOLES CORRODED BELOW AFT CONTROL ARM ATTACHMENT POINT ON DOOR.  REPLACED INNER TEE CHORD IAW SRM 51-40-02.
